• question-icon

    Suggest treatment for fatigue, indigestion and headaches

default
Posted on Thu, 27 Jul 2017 in Thyroid Problem and Hormonal Problems
Question: Hi, I don't feel well and my doctor keeps telling me to follow up next year. I have had high calcium for 2 years. I have extreme fatigue, occasional nausea, indigestion, headaches, high pressure, trouble sleeping. These symptoms have been going on for at least two years, but they have been minor. However, they are really beginning to interfere with my quality of life. I am female, 52, in menopause, use an estrogen patch (had hysterectomy), take Efflexor XR, Adderall, pindolol.
doctor
Answered by Dr. Deepti Verma 1 hour later
Brief Answer:
Get investigated as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.

These symptoms may be due to some metabolic derangement.
Have you get tested for blood sugar, thyroid profile, vitamin D3, phosphate, alkaline phosphate , Vitamin B12, liver function and kidney function tests?
Is there any stress or anxiety?
Some features may occur during postmenopausal state and estrogen patch could be continued.
Continue other drugs too.
Upload reports as mentioned or get them done.

Hope you found the answer helpful.
Do get back to me for further queries.
Regards
Dr Deepti Verma
OBGYN specialist

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Deepti Verma 3 hours later
I believe that we have already done many of these tests. I have uploaded them.

I don't believe that my doctor ordered a thyroid panel.

I have no unusual stress or anxiety.

I am active, eat a healthy nutritious diet.

My BMI is 19.5. I only drink alcohol moderately.

However, these symptoms are past bothersome and now interfere with my quality of life.
doctor
Answered by Dr. Deepti Verma 18 hours later
Brief Answer:
Get these tests too

Detailed Answer:
Hello,
Get a thyroid and vitamin B 12 levels done.
Multivitamin supplements should be started.
Amitriptyline or sertraline can be started.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Vitamin d3

doctor1 MD

Vitamin D3 level is insufficient - 25.64* ng/ml. What medicines should be taken?

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

doctor1 MD

I am 68 years of age. I was feeling stiffness in my legs after a walk for about 2 kms. This was a recent development. Investigation of Vitamin D3...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2